Suivre
Taras Shalaiko
Taras Shalaiko
Affiliation inconnue
Adresse e-mail validée de univ.kiev.ua
Titre
Citée par
Citée par
Année
The order barrier for strong approximation of rough volatility models
A Neuenkirch, T Shalaiko
arXiv preprint arXiv:1606.03854, 2016
202016
Malliavin regularity of solutions to mixed stochastic differential equations
G Shevchenko, T Shalaiko
Statistics & Probability Letters 83 (12), 2638-2646, 2013
132013
Convergence of solutions of mixed stochastic delay differential equations with applications
Y Mishura, T Shalaiko, G Shevchenko
Applied Mathematics and Computation 257, 487-497, 2015
92015
The maximum rate of convergence for the approximation of the fractional Lévy area at a single point
A Neuenkirch, T Shalaiko
Journal of Complexity 33, 107-117, 2016
72016
The relation between mixed and rough SDEs and its application to numerical methods
A Neuenkirch, T Shalaiko
Stochastic Analysis and Applications 33 (5), 927-942, 2015
42015
Integral representation with respect to fractional Brownian motion under a log-Hölder assumption
T Shalaiko, G Shevchenko
Modern Stochastics: Theory and Applications 2 (3), 219-232, 2015
22015
Approximation of random variables by functionals of the increments of a fractional Brownian motion
G Shevchenko, T Shalaiko
Theory of Probability and Mathematical Statistics 87, 199-208, 2013
22013
Existence of density for solutions of mixed stochastic equations
T Shalaiko, G Shevchenko
Stochastic and Infinite Dimensional Analysis, 281-300, 2016
2016
APPROXIMATION OF RANDOM VARIABLES BY FUNCTIONALS OF THE INCREMENTS OF A FRACTIONAL BROWNIAN MOTION
GM Shevchenko, TO Shalaiko
THEORY OF PROBABILITY AND MATHEMATICAL STATISTICS 87, 176-184, 2012
2012
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–9